# SDR DALA2016100307050

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 48,129 hours, 21,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE IN THE AFT CABIN.   MAINTENANCE  FOUND THREE FUSES IN THE POWER SUPPLY M1672 BLOWN.  REPLACED THE FUSES.  CHECKED GOOD.
